# SDR 99ZZZM583

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Part number: D389991
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OXYGEN BOX AT 4 RT LEAKING THROUGH MASK WITH PIN INSTALLED.  REPLACED OXYGEN BOX ASSY, OPS AND LEAK CHECKS OK.
